RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 3, Pages 801–804 (Mi fpm92)  

Short communications

On asymptotic behavior of solutions of linear high order differential equations

M. Z. Garaev

M. V. Lomonosov Moscow State University

Abstract: A theorem on asymptotic equivalence of solutions of equations $y^{(n)}=p(t)y$ and $u^{(n)}=q(t)u$ is proved.

Full text: PDF file (117 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.01.1995

Citation: M. Z. Garaev, “On asymptotic behavior of solutions of linear high order differential equations”, Fundam. Prikl. Mat., 1:3 (1995), 801–804

Citation in format AMSBIB
\Bibitem{Gar95}
\by M.~Z.~Garaev
\paper On asymptotic behavior of solutions of linear high order differential equations
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 3
\pages 801--804
\mathnet{http://mi.mathnet.ru/fpm92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1788557}
\zmath{https://zbmath.org/?q=an:0867.34006}


Linking options:
  • http://mi.mathnet.ru/eng/fpm92
  • http://mi.mathnet.ru/eng/fpm/v1/i3/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:215
    Full text:81
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020